Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 5, Issue 2, 1969
Metadata
 

A Strong Form of Yamaguti and Nogi's Stability Theorem for Friedrichs' Scheme
Rémi Vaillancourt
pp. 113–117
Abstract | Full-Text PDF (377 KB) | Metadata

A Mixed Problem for Hyperbolic Equations of Second Order with a First Order Derivative Boundary Condition
Mitsuru Ikawa
pp. 119–147
Abstract | Full-Text PDF (1901 KB) | Metadata

A Necessary Condition for the Well-posedness of the Cauchy Problem for the First Order Hyperbolic System with Multiple Characteristics
Tadayoshi Kano
pp. 149–164
Abstract | Full-Text PDF (1212 KB) | Metadata

A Family of One-parameter Subgroups of ϑ(Sr) Arising from the Variable Change of the White Noise
Hiroshi Sato
pp. 165–191
Abstract | Full-Text PDF (1940 KB) | Metadata

Local Decay of Solutions for Symmetric Hyperbolic Systems with Dissipative and Coercive Boundary Conditions in Exterior Domains
Nobuhisa Iwasaki
pp. 193–218
Abstract | Full-Text PDF (2242 KB) | Metadata

Spectral and Scattering Theory for Symmetric Hyperbolic Systems in an Exterior Domain
Kiyoshi Mochizuki
pp. 219–258
Abstract | Full-Text PDF (3265 KB) | Metadata

The Principle of Limiting Amplitude for Symmetric Hyperbolic Systems in an Exterior Domain
Kiyoshi Mochizuki
pp. 259–265
Abstract | Full-Text PDF (625 KB) | Metadata

Triple Cohomology of Algebras and Two Term Extensions
Nobuo Shimada, Hiroshi Uehara, Frank Brenneman and Akira Iwai
pp. 267–285
Abstract | Full-Text PDF (1740 KB) | Metadata